Open Access
2013 On Modified Mellin Transform of Generalized Functions
S. K. Q. Al-Omari, Adem Kılıçman
Abstr. Appl. Anal. 2013(SI27): 1-6 (2013). DOI: 10.1155/2013/539240


We investigate the modified Mellin transform on certain function space of generalized functions. We first obtain the convolution theorem for the classical and distributional modified Mellin transform. Then we describe the domain and range spaces where the extended modified transform is well defined. Consistency, convolution, analyticity, continuity, and sufficient theorems for the proposed transform have been established. An inversion formula is also obtained and many properties are given.


Download Citation

S. K. Q. Al-Omari. Adem Kılıçman. "On Modified Mellin Transform of Generalized Functions." Abstr. Appl. Anal. 2013 (SI27) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.44007
MathSciNet: MR3143547
Digital Object Identifier: 10.1155/2013/539240

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI27 • 2013
Back to Top